MathSciNet Relay Station
MathSciNet bibliographic data
MR1646049 (99h:13005) 13A99 (14B05 14E05)
Hara, Nobuo A characterization of rational singularities in terms of injectivity of Frobenius maps. Amer. J. Math. 120 (1998), no. 5, 981–996.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement